# SDR P5CA0300865

- Difficulty date: April 11, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 200-S13L-S14L FRAME WEB CRACK.  REPAIRED PER SRM 53-10-04 FIG 93.
